File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Characterization of smooth Schubert varieties in rational homogeneous manifolds of Picard number 1

TitleCharacterization of smooth Schubert varieties in rational homogeneous manifolds of Picard number 1
Authors
Issue Date2013
Citation
Journal of Algebraic Geometry, 2013, v. 22 n. 2, p. 333-362 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/184541

 

DC FieldValueLanguage
dc.contributor.authorMok, Nen_US
dc.contributor.authorHong, Jen_US
dc.date.accessioned2013-07-15T09:54:00Z-
dc.date.available2013-07-15T09:54:00Z-
dc.date.issued2013en_US
dc.identifier.citationJournal of Algebraic Geometry, 2013, v. 22 n. 2, p. 333-362en_US
dc.identifier.urihttp://hdl.handle.net/10722/184541-
dc.languageengen_US
dc.relation.ispartofJournal of Algebraic Geometryen_US
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.rightsFirst published in [Journal of Algebraic Geometry] in [2013, v. 22 n. 2], published by the American Mathematical Society-
dc.titleCharacterization of smooth Schubert varieties in rational homogeneous manifolds of Picard number 1en_US
dc.typeArticleen_US
dc.identifier.emailMok, N: nmok@hku.hken_US
dc.identifier.authorityMok, N=rp00763en_US
dc.description.naturepublished_or_final_version-
dc.identifier.doi10.1090/S1056-3911-2012-00611-0-
dc.identifier.hkuros215841en_US
dc.identifier.volume22en_US
dc.identifier.issue2-
dc.identifier.spage333en_US
dc.identifier.epage362en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats